Follow
Jorge Ortigas-Galindo
Jorge Ortigas-Galindo
Profesor Matemáticas (Universidad de Zaragoza)
Verified email at unizar.es - Homepage
Title
Cited by
Cited by
Year
Computation-free presentation of the fundamental group of generic -torus curves
EA Bartolo, JI Cogolludo-Agustin, J Ortigas-Galindo
arXiv preprint arXiv:1201.3274, 2012
57*2012
Intersection theory on abelian-quotient V-surfaces and Q-resolutions
EA Bartolo, J Martın-Morales, J Ortigas-Galindo
ArXiv e-prints, 2011
452011
Cartier and Weil divisors on varieties with quotient singularities
EA Bartolo, J Martín-Morales, J Ortigas-Galindo
arXiv preprint arXiv:1104.5628, 2011
33*2011
Local invariants on quotient singularities and a genus formula for weighted plane curves
JI Cogolludo-Agustín, J Martín-Morales, J Ortigas-Galindo
International Mathematics Research Notices 2014 (13), 3559-3581, 2014
222014
Kummer covers and braid monodromy
EA Bartolo, JI Cogolludo-Agustin, J Ortigas-Galindo
arXiv preprint arXiv:1205.5427, 2012
122012
Q-RESOLUTIONS AND INTERSECTION NUMBERS
EA Bartolo, J Martín-Morales, J Ortigas-Galindo
Monografías Matemáticas García de Galdeano 37, 13-23, 2012
112012
Approximate solutions of the hyperbolic Kepler equation
M Avendano, V Martín-Molina, J Ortigas-Galindo
Celestial Mechanics and Dynamical Astronomy 123, 435-451, 2015
102015
Solving Kepler’s equation via Smale’s -theory
M Avendano, V Martín-Molina, J Ortigas-Galindo
Celestial Mechanics and Dynamical Astronomy 119 (1), 27-44, 2014
82014
Algebraic and topological invariants of curves and surfaces with quotient singularities
J Ortigas-Galindo
Zaragoza, 2013
82013
Numerical adjunction formulas for weighted projective planes and lattice point counting
JI Cogolludo-Agustín, J Martín-Morales, J Ortigas-Galindo
62016
Algebraic approach to the minimum-cost multi-impulse orbit-transfer problem
M Avendano, V Martín-Molina, J Martín-Morales, J Ortigas-Galindo
Journal of Guidance, Control, and Dynamics 39 (8), 1734-1743, 2016
62016
A new method for obtaining approximate solutions of the hyperbolic Kepler's equation
M Avendano, V Martín-Molina, J Ortigas-Galindo
arXiv preprint arXiv:1503.01641, 2015
32015
Generators of the cohomology algebra of the complement to a rational algebraic curve in the weighted projective plane Pω2
J Ortigas-Galindo
Comptes Rendus Mathematique 352 (1), 65-70, 2014
12014
Numerical adjunction formulas for weighted projective planes and lattice point counting
J Ignacio Cogolludo-Agustin, J Martin-Morales, J Ortigas-Galindo
KYOTO JOURNAL OF MATHEMATICS 56 (3), 575-598, 2016
2016
Interpolation of ideals
M Avendaño, J Ortigas-Galindo
Revista matemática iberoamericana 31 (1), 291-302, 2015
2015
Una web pública de vídeos de matemáticas básicas
Á Barreras Peral, AM Oller Marcen, J Ortigas Galindo, ...
Universidad de Zaragoza, 2014
2014
Invariants algébriques et topologiques des courbes et surfaces à singularités quotient
J Ortigas Galindo
Pau, 2013
2013
Algebraic and Topological Invariants of Curves and Surfaces with Quotient Singularities (Invariantes topológicos y algebraicos de curvas y superficies con singularidades cociente)
J Ortigas Galindo, JI Cogolludo Agustín, J Vallés, V Florens
Universidad de Zaragoza, Prensas de la Universidad, 2013
2013
Kummer covers and braid monodromy
E Artal Bartolo, JI Cogolludo-Agustin, J Ortigas-Galindo
arXiv e-prints, arXiv: 1205.5427, 2012
2012
Weighted Projective Spaces
E Artal, J MartÃn-Morales, J Ortigas-Galindo
The system can't perform the operation now. Try again later.
Articles 1–20